Tags

, , , ,

…and I don’t like being tired.  The last couple of weeks have been excruciatingly tiresome and stressful.  I’m not sleeping enough and I’m eating too much.  What a combination.

I get to add one more pill to my morning routine starting tomorrow.  At my six-month follow-up appointment for my anxiety medication (which was a little late because I’ve been working so much lately), my doctor and I discussed my continuing problem with anxiety symptoms and a newer development–for the last couple of months, as my anxiety levels stayed relatively steady, my depression deepened.  When I first started taking citalopram last fall, I couldn’t cry, even when I was sad; it was like my ability to produce tears had disappeared.  Now I feel incredibly sluggish and want to cry all the time.  Obviously something had to be done…

So now, starting tomorrow morning, I get to add a dose of bupropion (the generic name for Wellbutrin) to my morning pill pile.  I’m a little worried for quite a few reasons.  In some people, it can actually cause or increase symptoms of anxiety, and I’d currently consider mine just marginally under control.  It can also cause seizures, especially in people taking another antidepressant at the same time (like me).  Oh, and even if I don’t have the severe side effects, my new medicine is going to cost me $40 a month.  Good thing I’ve been working more lately. (And at least my citalopram is super cheap.)

Speaking of work, inventory was yesterday, and somehow we all survived.  It honestly didn’t bother me much that the store was really slow after inventory was finished, because the inventory team needed to scan every single tag in the store, so it looked like a tornado had gone through by the time they were finished.  We got a lot of things put back in order before I left, and I feel pretty good about that.  I have tomorrow off, and I’m already looking forward to sleeping in.

Advertisements